A 28-year-old male asked:
im 23 overweight hire come v when i go to the gym to workout i haven't in years i feel dizzy all the time i also have gad ?
2 doctor answers
Dr. Martin Raff answered
55 years experience Infectious Disease
Dizzy: This can either mean you feel light-headed or you have vertigo. The first is more common and may be related to positions (othostasis) and hydration during your workouts, or to anxiety. Vertigo however usually involves a sense of rotation of you around the environment or vice verse, or a sense that the ground is coming up to meet you. If the latter, see a doctor ASAP.
Answered on Nov 30, 2014
Dr. Joyce Pastore answered
28 years experience Internal Medicine
Dizziness: Your medications may be causing some of your symptoms. Inderal (propranolol) lowers your blood pressure by slowing your heart rate, which makes it difficult to strenuously exercise. But it is a good medication for anxiety, so do not abruptly stop it. Work with your doctor to put you on a good weight loss regimen of mild exercise, a healthy diet, and better control of your GAD symptoms.
Answered on May 22, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!